Aa
A
A
Close
Avatar universal
orange discharge?
this is embarassing but i thought i had a yeast infection so i bought some over the counter suppositories that also came with pills. so i took the suppositories for 3 days like instructed and am still taking the pills (one a day). i dont have any more itch or anythinh but now i when i wipe after going to the bathroom ive noticed a light orange-ish discharge. is this normal?! should i stop taking the pills? i didnt know if this is just some off the stuff cleaning out or what. also i started drinking a lot of cranberry juice and taking cranberry pills, could that be the reason? please help.
Cancel
1 Answers
Page 1 of 1
524756 tn?1226102160
What over the counter yeast infection treatment did you buy? I had a friend that had a UTI and the medicine she took caused her to have orange discharge as well. It is normal and as long as the the symptoms have gone away, you have nothing to worry about.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne 17 weeks tomorrow, anatomy ... Comment
55 mins ago
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
11 hrs ago
134578 tn?1463413330
Blank
AnnieBrooke away July 25 afternoon to J... Comment
17 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers